Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 51, No. 2 (April, 1999)
R. Martin On generalized Igusa local zeta functions associated to simple Chevalley K-groups under the adjoint representation 253−266
H. Ishii, G. E. Pires and P. E. Souganidis Threshold dynamics type approximation schemes for propagating fronts 267−308
T. Matsuno Compact Riemann surfaces with large automorphism groups 309−329
M. Chen Complex varieties of general type whose canonical systems are composed with pencils 331−335
M. Hirokawa An inverse problem in quantum field theory and canonical correlation functions 337−369
T. Sasaki The slice determined by moduli equation x=\overline y in the deformation space of once punctured tori 371−386
K. Horie and I. Kimura On quadratic extensions of number fields and Iwasawa invariants for basic Z3-extensions 387−402
G. E. Welters Abelian varieties and the class invariant homomorphism 403−412
M. Masuda and R. Schultz On the nonuniqueness of equivariant connected sums 413−435
D. M. Chung, T. S. Chung and U. C. Ji A characterization theorem for operators on white noise functionals 437−447
Y. Ueda A minimal action of the compact quantum group SUq(n) on a full factor 449−461
I. A. Shishmarev, M. Tsutsumi and E. I. Kaikina Asymptotics in time for nonlinear nonlocal Shrödinger equations with a source 463−483
T. Ashikaga Surface singularities on cyclic coverings and an inequality for the signature 485−521

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.